# SDR DALA1027010626

- Difficulty date: October 13, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 76,484 hours, 37,191 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AN ELECTRICAL SMELL OCCURRED IN THE FORWARD LAVATORY.  THE HOT WATER HEATER WAS TURNED OFF IN FLIGHT.  FLIGHT CONTINUED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HOT WATER HEATER PER MM 38-13-51.  (2010-D1238) (DL757102772)
